# SDR FDEA201008263149

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 118621213
- Condition: Misaligned
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 780, SEAT TRACK AT BUTT SPLICE AREA, LBL 24, EXCEEDS STEP HEIGHT TO ALLOW CARGO HANDLING SYS TO BE INSTALLED. AT BS 780, LBL 24, SEAT TRACK CROWN REPAIR WAS ACCOMPLISHED DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION, ON STAM MOD W/C 118310114 BZ2R02, AND STAM EA 757-5335-16-F2848, DATED 08/16/2010. THIS NON-ROUTINE IS FOR TRACKING PURPOSES ONLY.  MAJOR REPAIR.
